# SDR ASAA2015042811563

- Difficulty date: April 28, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 27,906 hours, 8,628 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISENGAGED, WILL NOT RE-ENGAGE.  ACFT GROUNDED.
